# SDR AALA20012006

- Difficulty date: October 24, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HORIZONTAL STAB PIVOT BEARING LUG PLATES HAVE CORROSION IN BORE AND ARE BELOW MINIMUM THICKNESS.  REMOVED AND REPLACED LEFT INBOARD AND OUTBOARD LUG PLATES.  REMOVED AND REPLACED RIGHT INBOARD AND OUTBOARD LUG PLATES PER SRM 51 AND 55.  (M)
